I am currently 5-6 600mg talets of Gabapenton daily. I need this high dosage to make back pain tolerable. Didn't know until reading this blog that the itching rash could be caused by Gabapentin. What do ai do?
Seek medical attention right away if any of these SEVERE side effects occur when using Gabapentin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness)
Hi bgnash. I take 1800 mg of Gabapentin, and that's the highest amount that my dr. said people should have. Sometimes there are circumstances where the amount your taking is necessary. Seek medical attention asap. What your experiencing is the very first side affect of all the adverse reactions. It's essential to get immediate attention. Stay calm. It's probably something the doc can help you with. Take care and God bless you. Anna
p.s. Check this info out on drugs.com. Or google "rash with gabapentin. That's how I found this info.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2011 • 1 answer
Macrodantin - I have a rash all over my arms,legs and feet which was worse after I took a tablet at?
Updated 5 Oct 2012 • 3 answers
Updated 11 Jul 2018 • 6 answers
Updated 17 Jul 2017 • 3 answers
Burning Mouth Syndrome - I have BMS per my G.I. doctor. I have burning lips, tongue and throat. Also
Updated 27 May 2018 • 4 answers